Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Chest pain, weakness lasting for a day, cannot have food. Reason?

about every 3 wks. I get very sick with pain im my chest . Feels like my stomach is being torn from within. I get very weak and lose all my strength. I try to sleep through it by taking a lorazapan. It lasts for exactly 24 to 26 hrs. I can t eat anything during the attack, afterwards I m very weak untill I can eat again.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Paroda,
Welcome to healthcare magic!
Yours pain is very intriguing, it can be due to a problem in chest or abdomen.
You need a physical examination by your physician and get base line investigations like Chest X Ray, Electrocardiogram, Complete Blood Counts, Renal Function Test, Liver Function Test, Ultrasound Abdomen.
This work up is expected to detect the underlying problem so a definite treatment could be started.
I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor